Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Close-to-Convex Multivalent Functions with Respect to Weakly Starlike Functions

David Styer
Transactions of the American Mathematical Society
Vol. 169 (Jul., 1972), pp. 105-112
DOI: 10.2307/1996233
Stable URL: http://www.jstor.org/stable/1996233
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Close-to-Convex Multivalent Functions with Respect to Weakly Starlike Functions
Preview not available

Abstract

It is the object of this article to define close-to-convex multivalent functions in terms of weakly starlike multivalent functions. Six classes are defined, and shown to be equal. These generalize the class of close-to-convex functions developed by Livingston in the article, p-valent close-to-convex functions, Trans. Amer. Math. Soc. 115 (1965), 161-179.

Page Thumbnails

  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112